MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 22.0MM X 0.15MM METAL CUTTING DIAMOND DISC; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO 22.0MM X 0.15MM METAL CUTTING DIAMOND DISC; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 1608006099S4
Medical Device Problem Codes Device Damaged Prior to Use (2284); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device.It was also reported that this event occurred at incoming inspection upon opening the shipment.It was further reported that there was no associated procedure and there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
Lot number updated from unknown to 19051017 and manufacturing/expiry dates updated.Device evaluation: the product has been returned.Investigation results indicate that the damage observed on the package is very likely to have been caused by an excessively large compression force not expected during standard storage and distribution of these products.The quality investigation is complete.
 
Event or Problem Description

Brand Name
22.0MM X 0.15MM METAL CUTTING DIAMOND DISC
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9139862
Report Number0001811755-2019-03131
Device Sequence Number2928764
Product Code HWE
UDI-Device Identifier07613153090540
UDI-Public07613153090540
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2024
Device Catalogue Number1608006099S4
Device Lot Number190510174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1